# SDR YENA2024120201514

- Difficulty date: November 28, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N2044J
- Make and model: Airbus A321-271N
- Aircraft serial: 09195
- Aircraft time: 14,893 hours, 4,155 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 321431
- Part serial: 867789
- Condition: Failed
- Location: 12wl-Batt
- Part time: 14,880 hours, 4,151 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#2662, BGI-JFK. 'EPSU (12WL) BATTERY FAULT; REMOVED AND REPLACED EPSU (12WL) BATTERY IAW AMM 33-51-38.'
